Yes RoadDoggy, withdrawals are hitting. The only blessing is that I am not nor have I felt high from this drug. It's a 'neck-down' drug and for temporary withdrawals, maybe safe. But I wouldn't recommend loperamide to my worst enemy. It's so elusive and plays with your mind...AND with absolutely no benefits whatsoever! Other than the fact that they the stomach temporarily. You are playing with fire thinking that it's going to 'fix' another opiate withdrawal. I am not a doctor, so I don't know for sure.
How's the valium train going RoadDoggy? I was thinking that your depression would've lifted a little by now, but since you're still tapering, or are you, that it would've lifted a little. It's all in the mind it seems. It's like you have to actually tell yourself that your brain is lying to you in order to shut it up. That seems impossible late at night in bed when you cannot sleep and the mind is racing. The thoughts that go through my head are absolutely INSANE. I mean if I were just to jot them down on paper, they would make NO sense sometimes!!!